# SDR WX0A2021102573860

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 46,359 hours, 35,589 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC Y RSVR OVERHEAT ECAM DISPLAYED DURING CLIMB 12 MINUTES AFTER TAKE OFF. ECAM PROCEDURES ACCOMPLISHED HYDRYLIC FLUID QUANTITY ABNORMALLY HIGH RETURNED TO NORMAL RANGE ONCE SYSTEM COOLED QUANTITY INDICATED NORMAL RANGE DURING PREFLIGHT AND POST.  RAN YELLOW HYDRAULIC SYSTEM CYCLING COMPONENTS, MESSAGE CLEARED AND OPS CHECKS GOOD IAW TSM 29-13-00-810-802-A AND AMM 29-24-00-860-001-A.
